MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.Block h11: as the complaint component was not returned for analysis, and the product record review revealed no additional information related to the complaint, the reported allegation could not be confirmed.The event cannot be reproduced or substantiated.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of infection was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.
 
Event or Problem Description
It was reported that the patient had a basic trial.Four days later, the patient fell at home and was admitted to the hospital and diagnosed with sepsis.The physician does not suspect that the patient's infection is related to the trial stimulator.The device remains implanted.The patient is being treated for sepsis and expected a full recovery.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25283696
Report Number2124215-2026-28176
Device Sequence Number18586142
Product Code EZW
UDI-Device Identifier10810005340127
UDI-Public(01)10810005340127
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1901
Device Catalogue Number1901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale